MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWET3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 09/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The root cause has not been identified.The manufacturer internal reference number is:(b)(4).
 
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry distance vision.The clinical reason for explant was difficulty adapting to the extended depth of focus (edof) technology.The iol was exchanged for a non-company lens with the same diopter 03 months 12 days after the initial implant procedure.There was no further impact to the patient.In the surgeon's opinion, the product caused or contributed to the event.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information was provided in h.6 and h.11.The product was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The account indicated the use of a qualified associated cartridge and handpiece with a non-qualified viscoelastic.The product investigation could not identify a root cause for the reported complaint.The product has not been received to evaluate.Each lens is subjected to a 100 percentage assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company (1.50cyl), 22.5 diopter, (1.5 extended depth of focus) lens was replaced with a non-company, 22.5 diopter, toric monofocal lens model.Due to the exchange of an extended depth of focus lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.Additional information was provided that the patient had pre-existing dry eyes.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON VIVITY TORIC EXTENDED VISION UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24147063
Report Number1119421-2026-00167
Device Sequence Number8997938
Product Code MJP
UDI-Device Identifier00380652455336
UDI-Public(01)00380652455336(17)260206(11)220208(10)15351816
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2026
Device Model NumberCCWET3
Device Lot Number15351816
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date03/17/2026
Date Device Manufactured02/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CASTROVIEJO FORCEPS.; HEALON.; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D.; MONARCH III IOL DELIVERY SYSTEM, INJECTOR.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale